# SDR AALA201605099011

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 48,629 hours, 25,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746067700400
- Part serial: SA2932
- Condition: Bowed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT WING NR 1 LE IS BOWED & WARPED.  REPLACED LT WING NR 1 LE SLAT IAW TASK CARD 26L00027010.
